# SDR HEEA079279

- Difficulty date: May 16, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 5,875 hours
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: TL100AXE12L50
- Condition: Worn
- Location: Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWLING LATCH WORN. SCRAPPED.
